Blurred Vision

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Sunshine1960
Regular Member


Date Joined May 2008
Total Posts : 37
   Posted 5/19/2008 10:44 AM (GMT -7)   
Okay, you guys are going to think I'm nuts, but now even more happening.....after the headache and extreme fatigue this weekend, now have blurry vision. Trying to work, but keep seeing blurry!  One thing that I have to wonder about with that too is that instead of the full blown "v" neck rash, the last one was my eyelids only. So...Ginny... I promise to go tomorrow to get the bloodwork done.....
This flare has lasted a few weeks now, but it didn't follow the same pattern as the others...actually none have been the same.  Guess I was waiting for that v neck rash again...got the itchies, but no real raised rash again.
Do you all experience so many different things?  Has anyone else experienced the blurry vision, the rash on the eyelids, I could go on and on, but promise I won't...I'll just wait for the next symptom to appear and start over again!!!
 

Lynnwood
Forum Moderator


Date Joined May 2005
Total Posts : 7019
   Posted 5/19/2008 11:26 AM (GMT -7)   
Yes, the crazy symptoms just never seem to be the same as they were before....isn't it fun to have something as variable as Lupus? (choke, choke)

Some times my eyes get blurry when I'm tired & feverish....sometimes they are not blurry...it's a roll of the dice for each and every day!

We're all in the same boat you are, climb in, don't swim alone!

Lynnwood, Co-Moderator: Lupus Forum
SLE(’00), Sjogren's Syndrome, Raynaud's Syndrome, SAD, Depression, Herpes Simplex 1
Piroxicam, Plaquenil, Prednisone(was 15mg, now 8mg), Cellcept, Xanax, Trazodone, Boniva(3mth shot), Wellbrutrin SR, Valtrex
Links: DIAGNOSING LUPUS (4 of 11), LUPUS INFORMATION, LUPUS RESOURCES, Donate to HealingWell, Drug Interactions

Post Edited (Lynnwood) : 5/19/2008 1:09:22 PM (GMT-6)


okie
Veteran Member


Date Joined Dec 2006
Total Posts : 2818
   Posted 5/19/2008 11:55 AM (GMT -7)   
Hi hun, I ran acrosssed this article. I don't know if you take plaquenil or not.

http://www.healthcentral.com/rheumatoid-arthritis/find-drug-122283-73.html
God Bless
Depends on which rheumy you ask! stage 4 COPD w/CHF,  Cancer survivor.  Osteoporosis,osteoarthritis
Prednisone,Brovana, Pulmacort,zythromyacin,vicodin 4x5mg,Evista60mg, Effexor 150mg,Xanax 1.0 x3,Singular,nitro spray, aciphex,lasix,inderal,pot.chlor.,B12 
I will never leave you nor forsake you!
 
 
 


Sunshine1960
Regular Member


Date Joined May 2008
Total Posts : 37
   Posted 5/19/2008 12:21 PM (GMT -7)   
Thanks for the link.  No, I'm not on any medications except for my thyroid med.  So, it's not meds that are causing any of my symptoms. 
 
 

Loni123
Regular Member


Date Joined Jan 2008
Total Posts : 60
   Posted 5/21/2008 7:53 AM (GMT -7)   
i work with an eye doctor please explain your blurry vision.

Sunshine1960
Regular Member


Date Joined May 2008
Total Posts : 37
   Posted 5/21/2008 9:10 AM (GMT -7)   

Hi, my eyes aren't blurry all the time, but as the day goes on, they get very blurry.....like I need stronger lenses or something....not double vision , just everything starts to get blurry....just like when I take off the reading glasses and can't see without squinting really hard.....(and Yes, when they get blurry...my glasses are on!!! lol.  That's about the best I can describe it.  After a good night's rest,they are better, until about mid day the next day....then it kind of comes and goes.

 

 


Loni123
Regular Member


Date Joined Jan 2008
Total Posts : 60
   Posted 5/21/2008 9:23 AM (GMT -7)   
are you on the computer alot? the reason i ask is because when we read or are on the computer alot we tend to forget to blink which causes dry eye syndrome. most people think dry eye is a small problem but it really isnt. it causes blurry vision and can also cause severe pain if not treated! dont use visine! try systane or any over the counter artif. tear just please please not visine. If that doesnt clear it up let me know. there are alot of eye diseases that can cause blurred vision have you had any floaters(black spots in your vision)? What is or was the rash like that was on your eyelids? Was it a raised rash or flat? I know lol to many questions! I just love my job and I love helping if I can! 

Sunshine1960
Regular Member


Date Joined May 2008
Total Posts : 37
   Posted 5/21/2008 11:01 AM (GMT -7)   
I am on the computer all day....but not just sitting there for the most part. I have a demanding job, lots of physical stuff to do, and need to run back and forth to computer for updates on things.....
Yes...floaters...for years. Doc said they weren't a problem. He did find a freckly in my eye...inside.
The rash was a little raised...very itchy, but it's followed a pattern of the discoid type of rash that seems to land in my neck, ears area most of the time. What ever it is...likes to travel all around it seems, and, all this only happens when it seems to be a big flare...then it all goes crazy!
I'm working on being more disciplined with Reiki, diet, exercise, water, etc....so that this all stops (hope so anyway!)
Thanks for your help.

oldhippyrebel
Regular Member


Date Joined May 2008
Total Posts : 58
   Posted 5/22/2008 5:32 PM (GMT -7)   
yes to the blurry eyes I've even had my eyes check. The Dr. said it was the dryness causing the problem. He told me to us OTC Systane about 6 times aday.
Fibro since 97, Lupus since 99, neuropathy and other nerve damage.
On to many Meds to list, Finally got a date for SSA of July 1 after to many years of fighting for a hearing.


Loni123
Regular Member


Date Joined Jan 2008
Total Posts : 60
   Posted 5/23/2008 6:50 AM (GMT -7)   
Yes Systane is good, I also like genteal gel, it stays on the eyes longer while you are asleep, it really helps. Sunshine, do you get your rash looked at when it gets on your lids by an eye doctor? Yes floaters are pretty much normal unless you get a major increase in them. I feel bad for you that the rash gets down on your lids! Just remember it is soooo important not to rub your eyes because it is really hard on your cornea and over time could cause a condition called kerataconus(i think i spelled that wrong lol), which can be paaiiinnfulllll and affect your vision.

Sunshine1960
Regular Member


Date Joined May 2008
Total Posts : 37
   Posted 5/23/2008 7:29 AM (GMT -7)   
Hi Loni,
 
No, I haven't had my eyes checked by an eye doctor while the rash is there....it's all so new to me....my reg doc usually stands that entering things into the laptop, not really connecting with me....so, I am just keeping a log of things that happen, and next time I go in, I'll ask about everything....
 
 
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 7:32 AM (GMT -7)
There are a total of 2,734,624 posts in 301,227 threads.
View Active Threads


Who's Online
This forum has 151346 registered members. Please welcome our newest member, heelm007.
302 Guest(s), 14 Registered Member(s) are currently online.  Details
JayMot, Psilociraptor, Butterflake, JNF, Paul's Brother, Tickled6, pmm73, blksteeda, Ed Ski, Traveler, pitmom, Momtogigiandquinn, Snarf, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer